# SDR CA960703004

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5012006897
- Condition: Cracked
- Location: Upper Fwd Fittin
- Part time: 9,858 hours
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKS FOUND FROM THREE (3) FASTNER LOCATIONS AT THE UPPER INBOARD BATHTUB FITTING. BEECH CONTACTED AND REPLIED WITH A 25 HOUR INSPECITON AS PER BEECH MESSAGE 52-5870.
